# SDR DALA1305130944

- Difficulty date: November 22, 2010
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Aircraft time: 56,701 hours, 43,165 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 591018911
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, WEAR DAMAGE WAS NOTED TO UPPER EDGE OF THE VERTICAL STABILIZER LOWER FIXED L/E DUE TO SKIN WASHER INSTALLATION.  REPAIR IAW ERA 487430-14.
